# SDR 2000UALA00724

- Difficulty date: November 30, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N935UA
- Make and model: Boeing 737522
- Aircraft serial: 26663
- Aircraft time: 25,327 hours, 15,922 cycles
- Engine: Ge CFM56*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Leaking
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SUSPECTED FUEL LEAK. SUPPLEMENTAL DATA UPDATE FOUND 2 SCREWS MISSING AND DOME NUTS STRIPPED ON ACCESS PLATE 8117L.  REPLACED MISSING SCREWS AND STRIPPED DOME NUTS.
